# SDR AALA202407083292

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 30,890 hours, 10,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING PS CHECK FOUND EMERGENCY POWER SUPPLY UNIT (EPSU) AT 13WL INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) AT 13WL.
